# SDR 2022FA0000324

- Difficulty date: July 1, 2022
- Submitted: July 1, 2022
- Operation: General aviation
- Aircraft: N234FJ
- Make and model: Amd FALCON2000
- Aircraft serial: 34
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS REPORT IS FILED ON BEHALF OF JET AVIATION AG BASEL, APPROVAL NUMBER NO. QV1Y440K.
ON JUNE 28TH 2022, THE AIRCRAFT FALCON 2000 EASY S/N 034 REGISTRATION N234FJ WAS INDUCTED AT JET AVIATION AG BASEL UNDER PROJECT NO. B24FJ001.
FOLLOWING PERFORMANCE OF THE WORK ORDER NO. B24FJ001 ACT. 1043 JOB CARD NO. 0044 “CLN/CHK RH OUTB FLAP SCREW JACK”, REF. CODE 27-53-01-220-801-06, IT WAS FOUND THAT THE SPLIT PINS SECURING THE CASTELLATED NUT TO THE RETAINING BOLT OF THE FLAP SCREW JACK ACTUATORS WERE MISSING. THE HARDWARE WAS LOOSE BUT THE NUTS WERE STILL FITTED. ALL SIX FLAP SCREW JACK ACTUATORS WERE AFFECTED.
A DEFECT CARD WAS RAISED UNDER WORK ORDER NO. B24FJ001 ACT. 4018 JOB CARD NO. 0000 “FLAP INSTALLATION RECTIFICATION” TO RECTIFY THE NON-CONFORMITY.
AN INTERNAL SAFETY REPORT WAS RAIDED UNDER FILE (UNIQUE CONTROL IDENTIFIER) NO. QV1Y2022070120367 AND, ON JULY 1ST 2022, THE OPERATOR WAS INFORMED.
